# SDR SWAA2022020246262

- Difficulty date: September 21, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 16,428 hours, 7,041 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB UPPER FWD SLIDING SEAL CRACKED. / R & R'D L/H HORIZONTAL STAB UPPER FWD SLIDING SEAL REF AMM 53-31-31
